# SDR UALA2009091102874

- Difficulty date: September 11, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 34,205 hours, 7,648 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Module
- Part number: S243W0011201
- Part serial: 99092653
- Condition: Faulted
- Location: Lt Ac Buss
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

BRIEF ELECTRICAL ENCOUNTER RESULTING IN MULTIPLE EICAS MESSAGES AND WARNINGS. ACFT DOWNLINKED FAULT ELEC GEN SYST LEFT MSG 31-69624, AND POWER BUS (L MAIN AC BUS) IN P100 IS NOT POWERED.THE BRIEF POWER EVENT IN THE LT MAIN AC BUSS CAUSED FAULT MESSAGES IN THE FIRE DET SYST, SATCOM SYST AND CABIN ENT SYST. ABOVE MESSAGES ARE NOW INACTIVE FAULTS AND NO ABNORMAL INDICATIONS AT THIS TIME. REPLACED R-AIMS IOM 4 FOR CMC MSG 31-69624, OPS NORMAL.
